RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 280, Number 3, Pages 556–559 (Mi dan46868)  

MATHEMATICS

Disjointness of certain classes of order-continuous operators

V. Z. Strizhevskii

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (586 kB)

Bibliographic databases:
UDC: 517.972.57
Presented: Л. В. Канторович
Received: 04.03.1984

Citation: V. Z. Strizhevskii, “Disjointness of certain classes of order-continuous operators”, Dokl. Akad. Nauk SSSR, 280:3 (1985), 556–559

Citation in format AMSBIB
\Bibitem{Str85}
\by V.~Z.~Strizhevskii
\paper Disjointness of certain classes of order-continuous operators
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 280
\issue 3
\pages 556--559
\mathnet{http://mi.mathnet.ru/dan46868}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=775924}
\zmath{https://zbmath.org/?q=an:0601.47034}


Linking options:
  • http://mi.mathnet.ru/eng/dan46868
  • http://mi.mathnet.ru/eng/dan/v280/i3/p556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020